# SDR DALA2021101106230

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 8,083 hours, 884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 EXIT LIGHT SIGN FELL DOWN 3R. CORRECTIVE ACTION: CHECKED EXIT SIGNS DOOR 3R. ALL INSTALLED AS REQUIRED. (8072442)
